MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSURE SP NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA CAPSURE SP NOVUS LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 4592-53
Medical Device Problem Codes Signal Artifact/Noise (1036); Electrical /Electronic Property Problem (1198); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 04/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced syncope.Upon review right ventricular (rv) lead undersensing was noted at times triggering possible inappropriate pacing and there were possible high left ventricular (lv) lead thresholds.It was also reported that right atrial (ra) lead oversensing was noted on the stored electrograms (egm) at times triggering false classification of atrial tachycardia/atrial fibrillation (at/af) episodes and there was a previous failed atrial lead position check.The rv lead, ra lead and lv lead remain in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: w1tr02 crt-p, implanted on (b)(6) 2024, 419688 lead, implanted on (b)(6) 2016.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that the ra lead subsequently exhibited oversensing resulting in inhibition of pacing and noise, and another failed atrial lead position check.Additionally, it was noted that the lv lead subsequently exhibited possible high thresholds.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that the ra lead continued to exhibit oversensing and noise and had another failed atrial lead position check.

Brand Name
CAPSURE SP NOVUS LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22851838
Report Number2649622-2025-22710
Device Sequence Number14557735
Product Code DTB
UDI-Device Identifier00681490114974
UDI-Public(01)00681490114974(17)060412
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/12/2006
Device Model Number4592-53
Device Catalogue Number4592-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer11/18/2025
05/19/2026
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date12/08/2025
06/10/2026
Date Device Manufactured05/10/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4092-58 LEAD.
Outcome Attributed to Adverse Event Life Threatening;
Patient SexMale
Patient Weight68 KG